Title: On the computation of the distribution of the square of the sample multiple correlation coefficient
Authors: Ding, CG
管理科學系
Department of Management Science
Keywords: central beta distribution;error bound;gamma function;multiple correlation coefficient;Newton's method;noncentral beta distribution;quantile;series representation
Issue Date: 10-Aug-1996
Abstract: Two computationally simple methods are proposed to evaluate the distribution function and the density of the square of the sample multiple correlation coefficient. No auxiliary routine is required. The accuracy of recursive computations can be effectively controlled. The distribution function and the density can be evaluated concurrently because their computing formulas are closely related. This property can enhance efficiency of Newton's method for computing the quantiles of the distribution. The corresponding algorithms are provided in a step-by-step form.
URI: http://dx.doi.org/10.1016/0167-9473(96)00002-3
http://hdl.handle.net/11536/1111
ISSN: 0167-9473
DOI: 10.1016/0167-9473(96)00002-3
Journal: COMPUTATIONAL STATISTICS & DATA ANALYSIS
Volume: 22
Issue: 4
Begin Page: 345
End Page: 350
Appears in Collections:Articles


Files in This Item:

  1. A1996VB32000001.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.